Alert archive / Minnesota / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 13, NWS Duluth, MN
NWS Duluth, MN issued this severe thunderstorm warning at Jun 21, 2014, 7:39 PM CDT for Cass County, Itasca County, Minnesota. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 21, 2014, 7:39 PM CDT (00:39 UTC)
- Expired
- Jun 21, 2014, 8:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Duluth, MN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cass County, MN, Itasca County, MN
The radar
The Duluth radar (KDLH), 131 km from the middle of the area, began a volume at 00:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 00:00Z, 0.7 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -28 J/kg
- Mixed-layer LCL
- 1499 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 225 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.7
The text
As transmitted, in the capitals the NWS used until 2016.
089
WUUS53 KDLH 220039
SVRDLH
MNC021-061-220130-
/O.NEW.KDLH.SV.W.0013.140622T0039Z-140622T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DULUTH MN
739 PM CDT SAT JUN 21 2014
THE NATIONAL WEATHER SERVICE IN DULUTH MN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CASS COUNTY IN NORTH CENTRAL MINNESOTA...
EXTREME SOUTH CENTRAL ITASCA COUNTY IN NORTH CENTRAL MINNESOTA...
* UNTIL 830 PM CDT
* AT 734 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF BOY RIVER...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
TOBIQUE AROUND 755 PM CDT.
REMER AROUND 820 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4734 9398 4703 9367 4703 9369 4703 9377
4700 9378 4692 9401 4723 9423
TIME...MOT...LOC 0039Z 326DEG 16KT 4722 9402
HAIL...1.00IN
WIND...60MPH
$$
CLC2 follow-up statements
167
WWUS53 KDLH 220107
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
807 PM CDT SAT JUN 21 2014
MNC021-061-220130-
/O.CON.KDLH.SV.W.0013.000000T0000Z-140622T0130Z/
CASS MN-ITASCA MN-
807 PM CDT SAT JUN 21 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EXTREME SOUTH
CENTRAL ITASCA AND EAST CENTRAL CASS COUNTIES UNTIL 830 PM CDT...
AT 802 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHEAST
OF TOBIQUE...AND MOVING SOUTHEAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THE SEVERE THUNDERSTORM WILL BE NEAR...
REMER AROUND 825 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4725 9391 4703 9367 4703 9377 4700 9378
4692 9401 4720 9406
TIME...MOT...LOC 0106Z 326DEG 16KT 4714 9394
HAIL...1.00IN
WIND...<50MPH
$$
CLC380
WWUS53 KDLH 220133
SVSDLH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
833 PM CDT SAT JUN 21 2014
MNC021-061-220143-
/O.EXP.KDLH.SV.W.0013.000000T0000Z-140622T0130Z/
CASS MN-ITASCA MN-
833 PM CDT SAT JUN 21 2014
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL ITASCA
AND EAST CENTRAL CASS COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
LAT...LON 4725 9391 4703 9367 4703 9377 4700 9378
4692 9401 4720 9406
TIME...MOT...LOC 0107Z 326DEG 16KT 4714 9394
$$
CLCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 7:30 PM CDT, 9 minutes earlier.
Area forecast discussion, Jun 21, 7:30 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE DULUTH MN 730 PM CDT SAT JUN 21 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 301 PM CDT SAT JUN 21 2014 AT 300PM/2000Z...THERE WAS AN UPPER LEVEL LOW CENTERED OVER THE BORDER BETWEEN CENTRAL SASKATCHEWAN AND CENTRAL MANITOBA. ITS ASSOCIATED LOW AT THE SURFACE WAS CENTERED OVER NORTHERN LAKE MANITOBA. A TROUGH OF LOW PRESSURE STRETCHED FROM THE SURFACE LOW TO NW MINNESOTA AND THE CENTRAL RED RIVER VALLEY. HIGH PRESSURE WAS CENTERED OVER SOUTHERN HUDSON BAY. MUCH OF THE NORTHERN PLAINS HAD WARM AND MOIST SOUTHERLY FLOW...WHILE THERE WAS COOLER AND LESS MOIST SE TO EASTERLY FLOW OVER THE NORTHLAND. MUCH OF THE FORECAST AREA HAD SUNNY SKIES...EXCEPT FOR CLOUDY SKIES OVER AND FOR SOME AREAS NEAR LAKE SUPERIOR. THROUGH TONIGHT...THE MODELS CONTINUE TO INDICATE THAT A BAND OF SHOWERS AND STORMS WILL LIKELY MOVE INTO THE WEST THIS EVENING IN ADVANCE OF AN APPROACHING MID LEVEL TROUGH. THERE COULD BE ISOLATED STRONGER CELLS THAT HAVE SMALL HAIL AND GUSTY WINDS IN THE FAR WESTERN FORECAST AREA...OTHERWISE SEVERE WEATHER IS EXPECTED TO REMAIN WEST OF THE FORECAST AREA. THE MAIN LIMITING FACTORS WILL BE INSTABILITY AND DEEP LAYER SHEAR. MOST OF THE INSTABILITY IS IN NW MINNESOTA AND EASTERN NORTH DAKOTA...WHILE DEEP LAYER SHEAR (0 TO 6 KM) IS ONLY ABOUT 20 TO 30 KNOTS. NONETHELESS...IT WILL NEED TO BE MONITORED. THERE APPEARS TO BE SOME CONVERGENCE OVER THE SURFACE TROUGH IN SE MANITOBA AND NW MINNESOTA THAT IS RESULTING IN SOME TOWERING CUMULUS AT THIS TIME. THE COOL AND HUMID NE FLOW OFF OF LAKE SUPERIOR...COMBINED WITH LIGHT WINDS INLAND...WILL LIKELY REDEVELOP SOME FOG NEAR LAKE SUPERIOR OVERNIGHT. THIS IS SUGGESTED BY THE SURFACE CONDENSATION PRESSURE DEFICITS IN THE HIGHER RESOLUTION MODELS. SUNDAY...MOSTLY CLOUDY AND WET WEATHER CAN BE EXPECTED FOR MUCH OF THE NORTHLAND. FOG COULD LINGER NEAR LAKE SUPERIOR IN THE MORNING BEFORE GRADUALLY LIFTING IN DISSIPATING BY THE EARLY AFTERNOON. CHANCES FOR SHOWERS AND STORMS WILL INCREASE ACROSS THE NORTHERN AND WESTERN FORECAST AREA SUNDAY MORNING AS THE TROUGH BEGINS TO MOVE INTO THE WESTERN FORECAST AREA. THE CHANCES WILL BEGIN TO SPREAD INTO NW WISCONSIN DURING THE AFTERNOON WITH THE ADVANCING TROUGH FROM THE WEST. MODEL GUIDANCE INDICATES HIGH TEMPERATURES IN THE UPPER 70S AND LOW 80S FOR AREAS WELL INLAND FROM LAKE SUPERIOR...BUT THIS COULD BE A BIT LOWER DEPENDING ON THE CLOUD COVER. THUNDER IS NOT LIKELY NEAR LAKE SUPERIOR DUE TO THE MUCH COOLER BOUNDARY LAYER DUE TO THE NE FLOW OFF THE LAKE...SO I PLACED GREATER EMPHASIS ON THE CHANCES FOR SHOWERS RATHER THAN THUNDER FOR AREAS NEAR THE LAKE. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 301 PM CDT SAT JUN 21 2014 A PROGRESSIVE FLOW ALOFT WILL ALLOW SEVERAL WEAK SHORTWAVE TROFS TO MIGRATE ACROSS THE REGION DURING THIS PERIOD. COINCIDENT WITH THIS WILL BE TWO SEPARATE SFC BOUNDARIES WHICH WILL ENHANCE THE BDRY LAYER CONVERGENCE. THE RESULT IS AN EXTENDED PERIOD OF SHOWERS AND/OR THUNDERSTORMS THROUGH MOST OF THE PERIOD. IT SHOULD BE EMPHASIZED THAT THE OVERALL POPS WILL TEND TOWARDS THE LOWER SIDE...SLIGHT CHANCE OR CHANCE. BY MIDWEEK IT IS POSSIBLE THE POPS MAY LOWER EVEN FURTHER. THIS ARISES AS THE PRIMARY UPPER TROF ADVECTS EAST OF THE CWA AND SFC HIGH PRESSURE RIDGES INTO THE AREA FROM ONTARIO. UNFORTUNATELY ITS TOO FAR DOWN THE ROAD FOR MUCH CONFIDENCE AND MED RANGE MDLS HAVE NOT DISPLAYED GOOD CONTINUITY WITH MOVEMENT OF MAIN PRESSURE CENTERS. TEMPS SHOULD BE NEAR SEASONAL LEVELS WHICH INCLUDES THE COOLER READINGS NEAR LAKE SUPERIOR. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 727 PM CDT SAT JUN 21 2014 A FEW SHOWERS MAY HIT THE KBRD AREA TNOGHT...BUT OTHERWISE TAF SITES SHOULD BE DRY. MVFR AND PERHAPS IFR CONDITIONS WILL DEVELOP AFT 03Z IN DENSE FOG.. CONDITIONS WILL IMPROVE RAPIDLY AFTER 12Z. && .PRELIMINARY POINT TEMPS/POPS... DLH 51 71 53 75 / 10 50 50 30 INL 59 79 55 77 / 30 50 20 30 BRD 61 80 60 79 / 20 50 30 20 HYR 53 82 59 78 / 10 40 60 50 ASX 47 71 52 73 / 10 30 60 50 && .DLH WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. LS...NONE. && SHORT TERM...GROCHOCINSKI LONG TERM...CANNON AVIATION...CLC
Hazardous weather outlook, Jun 21, 3:27 PM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DULUTH MN 327 PM CDT SAT JUN 21 2014 MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-221200- KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE- NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE- SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA- SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN- CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON- BURNETT-WASHBURN-SAWYER-PRICE- 327 PM CDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND NORTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE ACROSS PARTS OF NORTHEAST MINNESOTA TONIGHT. THE STORMS COULD MOVE INTO NORTH CENTRAL AND CENTRAL MINNESOTA LATE THIS AFTERNOON OR THIS EVENING...AND THEN SPREAD INTO THE REST OF NORTHEAST MINNESOTA LATER TONIGHT. SOME STORMS THROUGH EARLY THIS EVENING COULD BE STRONG WITH SMALL HAIL AND GUSTY WINDS. FOG COULD DEVELOP OVER AREAS NEAR LAKE SUPERIOR TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY PERIODS OF THUNDERSTORMS ARE POSSIBLE SUNDAY THROUGH TUESDAY...AND FRIDAY. THE MOST WIDESPREAD COVERAGE COULD BE SUNDAY AFTERNOON AND EARLY EVENING...MAINLY FOR AREAS WELL INLAND FROM LAKE SUPERIOR. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON OR TONIGHT. LSZ121-140>148-221200- BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN- GRAND MARAIS TO TACONITE HARBOR MN- TACONITE HARBOR TO SILVER BAY HARBOR MN- SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN- DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI- SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI- 327 PM CDT SAT JUN 21 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF WESTERN LAKE SUPERIOR. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE WILL BE AREAS OF FOG OVER WESTERN LAKE SUPERIOR THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY FOG COULD LINGER OVER WESTERN LAKE SUPERIOR SUNDAY MORNING. PERIODS OF THUNDERSTORMS ARE POSSIBLE OVER WESTERN LAKE SUPERIOR SUNDAY THROUGH TUESDAY...AND FRIDAY. THE MOST WIDESPREAD COVERAGE COULD BE SUNDAY AFTERNOON AND EARLY EVENING. GROCHOCINSKI MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS: HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)
In the hours before
Special weather statement, Jun 21, 5:40 PM CDT, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DULUTH MN
540 PM CDT SAT JUN 21 2014
MNZ018-025-212315-
NORTH CASS-NORTH ITASCA-
540 PM CDT SAT JUN 21 2014
...THUNDERSTORMS HEADED OVER LAKE WINNIBIGOSHISH...
AT 535 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF RAPIDLY DEVELOPING THUNDERSTORMS ALONG A LINE EXTENDING FROM
ROSY TO 4 MILES NORTH OF CASS LAKE...MOVING NORTHEAST AT 20 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP
TO 30 MPH...
* THUNDERSTORMS WILL BE NEAR...
ROSY AND DIXON LAKE BY 545 PM...
SQUAW LAKE BY 605 PM...
MAX AND OSLUND BY 615 PM...
THE STORMS WILL ALSO PASS OVER LAKE WINNIBIGOSHISH. IF YOU ARE ON
THESE LAKES YOU SHOULD HEAD TO SHORE.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE
PASSED. THE HIGH WINDS CAN CAUSE HIGH WAVES THAT MAY OVERTURN SMALL
BOATS ON AREA LAKES.
LAT...LON 4742 9456 4742 9443 4761 9443 4767 9442
4780 9393 4763 9389 4737 9430 4737 9463
CLCLocal storm report, Jun 21, 6:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
631 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL INDUS 48.63N 93.84W
06/21/2014 M1.75 INCH KOOCHICHING MN LAW ENFORCEMENT
&&
SGOHDESpecial weather statement, Jun 21, 6:32 PM CDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 632 PM CDT SAT JUN 21 2014 MNZ018-025-026-212345- NORTH CASS-NORTH ITASCA-SOUTH ITASCA- 632 PM CDT SAT JUN 21 2014 ...THUNDERSTORMS CONTINUE OVER LAKE WINNIBIGOSHISH AREA... AT 629 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BENA...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WIND GUSTS UP TO 30 MPH... * THE THUNDERSTORM WILL BE NEAR... BENA BY 635 PM... THE STORM WILL ALSO CONTINUE TO MOVE SLOWLY OVER LAKE WINNIE. GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. HIGH WAVES CAUSED BY THUNDERSTORM WINDS CAN SWAMP OR CAPSIZE SMALL BOATS. SEEK SAFE HARBOR! LAT...LON 4730 9362 4708 9378 4731 9436 4749 9422 CLC
Local storm report, Jun 21, 7:01 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
701 PM CDT SAT JUN 21 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM HAIL 1 WSW PELLAND 48.52N 93.59W
06/21/2014 M0.25 INCH KOOCHICHING MN TRAINED SPOTTER
SMALL HAIL AND HEAVY RAIN. LITTLE WIND AT OBSERVATION
TIME.
&&
SGOHDESpecial weather statement, Jun 21, 7:17 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DULUTH MN 717 PM CDT SAT JUN 21 2014 MNZ025-026-220045- NORTH CASS-SOUTH ITASCA- 717 PM CDT SAT JUN 21 2014 ...THUNDERSTORMS CONTINUE ALONG US HIGHWAY 2 BETWEEN BENA AND BALL CLUB... AT 715 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SIX MILE LAKE...MOVING SOUTHEAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING WIND GUSTS UP TO 30 MPH... OCCASIONAL CLOUD TO GROUND LIGHTNING... * THE THUNDERSTORM WILL BE NEAR... BALL CLUB BY 735 PM... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4730 9362 4708 9380 4728 9425 4744 9408 GOHDE
The office that day
Everything else NWS Duluth, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 21, 7:00 PM CDT | Severe Thunderstorm Warning | DLH | Koochiching | 45 min |
| Jun 21, 7:17 PM CDT | Special Weather Statement | DLH | Itasca | 28 min |
| Jun 21, 8:14 PM CDT | Special Weather Statement | DLH | Koochiching | 61 min |
| Jun 21, 10:26 PM CDT | Dense Fog Advisory | DLH | Carlton, Cook, Lake, Saint Louis | 35 hr |
| Jun 22, 12:35 AM CDT | Marine Dense Fog Advisory | DLH | 33 hr | |
| Jun 22, 3:12 PM CDT | Special Weather Statement | DLH | Itasca, Koochiching | 48 min |
| Jun 22, 6:16 PM CDT | Special Weather Statement | DLH | 44 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.